# SDR SWIA2021072159637

- Difficulty date: May 19, 2021
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N878AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7590
- Aircraft time: 38,378 hours, 36,948 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Condition: Cracked
- Location: Cockpit Right
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WINDSHIELD SUPPORT POST BRACKET ATTACH CLIP (LOWER) CRACK FOUND IN RADIUS.        (C-CHECK RO 7/18/2021)    INSTALLED NEW R/H WINDSHIELD SUPPORT POST BRACKET ATTACH CLIP IAW CRJ200 SRM 51-42-21. AND DWG 601R34032 REV -V. COMPLETED SKYWEST TASK CARD 51-900-1003-SKY.
